IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 2-3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1734

Title: On the Factorization of the Poincaré Polynomial: A Survey
Authors: Akyıldız, Ersan
Keywords: Factorization
Poincaré Polynomial
Algebraic Homogeneous Spaces
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 2-3, (2004), 159p-176p
Abstract: Factorization is an important and very difficult problem in mathematics. Finding prime factors of a given positive integer n, or finding the roots of the polynomials in the complex plane are some of the important problems not only in algorithmic mathematics but also in cryptography.
Description: 2000 Mathematics Subject Classification: 13P05, 14M15, 14M17, 14L30.
URI: http://hdl.handle.net/10525/1734
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 2-3

Files in This Item:

File Description SizeFormat
sjm-vol30-num2-3-2004-p159-p176.pdf537.95 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback